# SDR AU990689

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Spacer
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR CENTER SCISSOR LINK SPACERS INCORRECTLY INSTALLED CAUSING TOE-IN ON THE MAIN WHEELS LEADING TO RAPID TIRE WEAR.
